# SDR 2019F00000

- Difficulty date: January 3, 2018
- Submitted: April 24, 2018
- Operation: General aviation
- Aircraft: N799MJ
- Make and model: Cessna 680CE
- Aircraft serial: 6800205
- Aircraft time: 3,784 hours, 2,444 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: M14401
- Part serial: 5134J117
- Condition: Failed
- Location: Mlg
- Part time: 590 hours, 358 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT LANDED,  DURING  ROLL OUT THE RIGHT MAIN LANDING GEAR INBOARD AND OUTBOARD TIRES RUPTURED. THE AIRCRAFT CONTINUED TO ROLL.   THE AIRCRAFT STOPPED. THE INVESTIGATION WAS UNABLE TO DETERMINE THE CAUSE OF THE BURST TIRES.
